# SDR RAIA970803

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Lead
- Part number: 30738451
- Condition: Failed
- Location: Rt Engine
- Part time: 5,954 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7680 - JFK - RIGHT ENGINE EGT FLUCTUATION AND ASSOCIATED IEC FAILURE INDICATION.  MAINTENANCE REPLACED ALUMEL. CHROMEL EGT LEADS.  (M)
